World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 13, Issue 08 (December 2004)

No Access
IDENTIFIABLE PROJECTIONS OF SPATIAL GRAPHS
  • Pages:991–998

https://doi.org/10.1142/S0218216504003640

No Access
A NOTE ON DUALITY, FROBENIUS ALGEBRAS AND TQFTS
  • Pages:999–1006

https://doi.org/10.1142/S0218216504003676

No Access
TOPOLOGICAL HELICITY FOR FRAMED LINKS
  • Pages:1007–1019

https://doi.org/10.1142/S0218216504003664

No Access
SOME NEW INTRINSICALLY 3-LINKED GRAPHS
  • Pages:1021–1027

https://doi.org/10.1142/S0218216504003652

No Access
LONG VIRTUAL KNOTS AND THEIR INVARIANTS
  • Pages:1029–1039

https://doi.org/10.1142/S0218216504003639

No Access
LENS KNOTS, PERIODIC LINKS AND VASSILIEV INVARIANTS
  • Pages:1041–1056

https://doi.org/10.1142/S0218216504003615

No Access
FACE PAIRING GRAPHS AND 3-MANIFOLD ENUMERATION
  • Pages:1057–1101

https://doi.org/10.1142/S0218216504003627

No Access
TORUS KNOTS AND 3-MANIFOLDS
  • Pages:1103–1119

https://doi.org/10.1142/S0218216504003603